Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 30, NWS Austin/San Antonio, TX

May 11, 2011Gillespie County, Llano County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 11, 2011, 3:28 PM CDT for Gillespie County, Llano County, Texas. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2011, 3:28 PM CDT (20:28 UTC)
Expired
May 11, 2011, 4:15 PM CDT
In force
47 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Gillespie County, TX, Llano County, TX

The radar

The Ft Hood radar (KGRK), 118 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 3:39 PM CDTHAIL 1Llano, TX
May 11, 4:04 PM CDTHAIL 0.59 Ssw Llano, TXPEA TO MARBLE SIZE HAIL... 2.40 INCHES OF RAINFALL IN 39 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 10:21 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 8.5 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2011-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2847 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2011-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2847 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
565 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
3.3
Supercell composite
15.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

611 
WUUS54 KEWX 112028
SVREWX
TXC171-299-112115-
/O.NEW.KEWX.SV.W.0030.110511T2028Z-110511T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
328 PM CDT WED MAY 11 2011

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME NORTH CENTRAL GILLESPIE COUNTY...
  LLANO COUNTY...

* UNTIL 415 PM CDT.

* AT 323 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR OXFORD...OR
  6 MILES SOUTHWEST OF LLANO...AND MOVING NORTHEAST AT 25 MPH. THIS  
  STORM WILL BEGIN TO IMPACT LLANO BY 340 PM. 

* SOME LOCATIONS IN THE WARNING INCLUDE GAINESVILLE...STOLZ...LONE
  GROVE...KINGSLAND AND BLUFFTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3056 9841 3047 9886 3065 9892 3094 9860
      3093 9849
TIME...MOT...LOC 2026Z 244DEG 22KT 3069 9871

$$
1 follow-up statement
192 
WWUS54 KEWX 112049
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
349 PM CDT WED MAY 11 2011

TXC171-112058-
/O.CAN.KEWX.SV.W.0030.000000T0000Z-110511T2115Z/
GILLESPIE TX-
349 PM CDT WED MAY 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTH CENTRAL
GILLESPIE COUNTY IS CANCELLED...

THE SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM.  
THIS STORM HAS A HISTORY OF PRODUCING QUARTER SIZE HAIL IN LLANO.  
THE STORM IS MOVING NORTHWEST AT 25 MPH.  THERE IS ALSO FREQUENT 
LIGHTNING AND HEAVY RAINFALL ASSOCIATED WITH THIS STORM.  

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT 
WEDNESDAY EVENING FOR SOUTH CENTRAL TEXAS. 

LAT...LON 3056 9841 3052 9888 3065 9892 3094 9860
      3093 9849
TIME...MOT...LOC 2048Z 244DEG 22KT 3075 9857

$$

TXC299-112115-
/O.CON.KEWX.SV.W.0030.000000T0000Z-110511T2115Z/
LLANO TX-
349 PM CDT WED MAY 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR LLANO COUNTY...

AT 344 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS
LOCATED NEAR STOLZ...OR NEAR LLANO...MOVING NORTHEAST AT 25 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE LONE GROVE...SUNRISE BEACH
VILLAGE...KINGSLAND AND BLUFFTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3056 9841 3052 9888 3065 9892 3094 9860
      3093 9849
TIME...MOT...LOC 2048Z 244DEG 22KT 3075 9857

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 12:21 PM CDT, 3 hours 7 minutes earlier.

Area forecast discussion, May 11, 12:21 PM CDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1221 PM CDT WED MAY 11 2011

.DISCUSSION...
SEE AVIATION DISCUSSION BELOW.

&&

.AVIATION...
CURRENTLY THERE IS A LINE OF THUNDERSTORMS FIRING OFF AHEAD OF THE
DRY LINE MAINLY NORTH OF SONORA AND IS MOVING QUITE FAST TO THE
NORTHEAST. THIS LINE COULD IMPACT MAINLY KAUS...NOT TOO CONFIDENT
THIS LINE WILL BUILD SOUTH TOWARDS KSAT AND KSSF. HOWEVER...CANNOT
RULE OUT AN ISOLATED THUNDERSTORM AROUND KSAT AND KSSF SO LEFT A
CB GROUP IN THEIR TAFS. KAUS COULD EXPERIENCE TS OR VCTS UNTIL
AROUND 23Z. THIS ACTIVITY SHOULD CLEAR OUT BY 03Z WHERE MVFR CIGS
WILL MOVE BACK INTO SOUTH CENTRAL TEXAS. THESE CIGS WILL GO VFR BY
18Z THURSDAY. THERE IS A CHANCE FOR MORE CONVECTION BY THURSDAY
AFTERNOON...HOWEVER GIVEN THE TIMING UNCERTAINTY AND LOW
CONFIDENCE...DECIDED TO LEAVE IT OUT OF THE TAFS.

&&

.PREV DISCUSSION... /ISSUED 1033 AM CDT WED MAY 11 2011/

UPDATE...
A SEVERE WEATHER THUNDERSTORM WATCH HAS BEEN ISSUED FOR THE
FOLLOWING COUNTIES UNTIL 6 PM CDT THIS EVENING...BURNET...GILLESPIE
AND LLANO.

AS THE DRY LINE PUSHES EASTWARD THE REST OF THIS MORNING AND MUCH
OF THIS AFTERNOON...SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
DEVELOP AND AFFECT PORTIONS OF THE EDWARDS PLATEAU AND THE HILL COUNTRY.
THE PRIMARY THREATS WILL BE LARGE HAIL...DAMAGING WINDS AND
LOCALLY HEAVY RAINFALL. ZONE FORECAST PRODUCT OUT SHORTLY.

PREV DISCUSSION... /ISSUED 642 AM CDT WED MAY 11 2011/

AVIATION...
DUE TO SHRA/TSRA INDICATED IN THE PREVIOUS DISCUSSION...WILL
MENTION VCSH/VCTS/CB AT KAUS...KSAT AND KSSF TODAY INTO THIS
EVENING. HAVE NO MENTION FOR OVERNIGHT INTO THURSDAY AS TIMING IS
UNCERTAIN. HOWEVER...EXPECT WILL HAVE TO MENTION AT LEAST
VCSH/VCTS AS TIMING BECOMES MORE CERTAIN. MVFR CIGS WILL LIFT TO
VFR OR EVEN BECOME SCT LATE MORNING INTO THE AFTERNOON. THEN MVFR
CIGS WILL REDEVELOP THIS EVENING AND PERSIST INTO THURSDAY
MORNING. S TO SE WINDS 10 TO 20 KTS WITH GUSTS TO NEAR 25 KTS WILL
PREVAIL TODAY AND THEN DECREASE TO 5 TO 12 KTS TONIGHT. NWLY WINDS
5 TO 15 KTS WILL APPROACH KDRT FROM THE WEST AND THEN RETREAT BACK
WEST DUE TO THE DRYLINE.

PREV DISCUSSION... /ISSUED 340 AM CDT WED MAY 11 2011/

DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS ARE DEVELOPING ACROSS
NORTHEASTERN MEXICO AND STREAMING NORTHEASTWARD INTO THE
MIDDLE/LOWER RIO GRANDE PLAINS. ADDITIONALLY...A WEAK S/W TROUGH
PUSHING ACROSS THE HILL COUNTRY EARLY THIS MORNING IS INDICATIVE
OF SHOWERS AND THUNDERSTORMS DEVELOPING AHEAD OF AN APPROACHING
UPPER LOW. THE LATEST RUC ANALYSIS HIGHLIGHTS CONVECTION ACROSS THE
EDWARDS PLATEAU AND WESTERN HILL COUNTRY DURING THE MID-MORNING
HOURS AHEAD OF THE DRYLINE. SOME OF THESE MORNING STORMS WILL
BECOME STRONG TO SEVERE WITH DAMAGING WINDS AND LARGE HAIL. THIS
AFTERNOON...THE UPPER LOW PROGRESSING ACROSS THE GREAT PLAINS WILL
DRAG THE DRYLINE EASTWARD INTO SOUTH CENTRAL TEXAS. WITH A MOIST
AIRMASS SPREAD ACROSS SOUTH CENTRAL TEXAS THROUGHOUT THE BOUNDARY
LAYER AND LLJ ALOFT JUST TO THE NORTH OF THE REGION...THE CAP WILL
BE CHIPPED AWAY WITH SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING
THIS AFTERNOON. THERE IS THE POTENTIAL FOR STRONG TO SEVERE STORMS
ACROSS ALL OF THE CWA THROUGH THIS EVENING WITH DAMAGING WINDS AND
LARGE HAIL.

THE DRYLINE WILL RETREAT WESTWARD OVERNIGHT BEFORE PUSHING
EASTWARD AGAIN THURSDAY. CHANCES FOR SHOWERS AND THUNDERSTORMS
WILL CONTINUE ON THURSDAY MAINLY ALONG AND AHEAD OF THE DRYLINE.
SPC HAS MUCH OF OUR REGION IN SLIGHT RISK FOR THURSDAY...WITH
DAMAGING WINDS AND LARGE HAIL ONCE AGAIN THE PRIMARY CONCERNS. THE
MUCH-WELCOMED CHANCES FOR RAIN WILL END FROM WEST TO EAST THURSDAY
NIGHT/FRIDAY MORNING AS THE UPPER LOW DRAGS A COLD FRONT INTO OUR
AREA.

A DRY AND MILD WEEKEND IS EXPECTED IN THE WAKE OF THE FRONT. BOTH
HIGH AND LOW TEMPERATURES WILL BE NEAR...OR A FEW DEGREES BELOW
MID-MAY NORMALS. A WARMING TREND WILL ENSUE EARLY NEXT WEEK AS
EASTERLY TO SOUTHEASTERLY FLOW RETURNS TO THE LOWER LEVELS. GFS
ENSEMBLE NUMBERS WERE FAIRLY REASONABLE FOR THE NEAR-TERM...BUT
HAVE PREFERRED A BLEND OF IN-HOUSE BIAS CORRECTED AND ECMWF
TEMPERATURES BEYOND PERIOD 5.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              72  87  69  89  62 /  30  40  30  -   -
AUSTIN BERGSTROM INTL AIRPORT  72  87  67  88  59 /  30  40  30  -   -
NEW BRAUNFELS MUNI AIRPORT     72  87  68  90  62 /  30  40  20  -   -
BURNET MUNI AIRPORT            70  85  65  85  58 /  30  30  20  -   -
DEL RIO INTL AIRPORT           72  91  69  94  65 /  20  20  10  -   -
GEORGETOWN MUNI AIRPORT        71  88  66  87  58 /  30  40  30  -   -
HONDO MUNI AIRPORT             73  89  69  94  62 /  30  30  20  -   -
SAN MARCOS MUNI AIRPORT        73  86  68  89  62 /  30  40  30  -   -
LA GRANGE - FAYETTE REGIONAL   74  85  71  88  63 /  30  50  30  -   -
SAN ANTONIO INTL AIRPORT       73  86  70  91  63 /  30  40  20  -   -
STINSON MUNI AIRPORT           74  88  71  93  64 /  30  40  20   0  -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...19
SYNOPTIC/GRIDS...17
PUBLIC SERVICE/DATA COLLECTION...31
Hazardous weather outlook, May 11, 3:20 PM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
320 PM CDT WED MAY 11 2011

TXZ171>173-183>194-202>209-217>225-228-122030-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
320 PM CDT WED MAY 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THERE IS A SEVERE THUNDERSTORM WATCH IN EFFECT FOR
LLANO...GILLESPIE...AND BURNET COUNTY UNTIL 6PM. THE STORMS WILL
CONTINUE TO AFFECT THE NORTHWESTERN HILL COUNTRY INTO THIS EVENING.
THE PRIMARY THREATS WILL BE LARGE HAIL...DAMAGING WINDS AND
LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON THURSDAY. THE
PRIMARY THREATS WILL BE LARGE HAIL...DAMAGING WINDS AND LOCALLY
HEAVY RAINFALL. THE HIGHEST CHANCES OF STORMS WILL THE NORTHERN
HILL COUNTRY AND EAST OF THE I-35 CORRIDOR.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND THURSDAY.

In the hours before

Local storm report, May 11, 1:49 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
149 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1204 PM     HAIL             13 NW KERR WILDLIFE MGM 30.22N  99.67W
05/11/2011  E1.00 INCH       KERR               TX   PUBLIC

&&

EVENT NUMBER EWX1100113

JPB
Special weather statement, May 11, 1:56 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
156 PM CDT WED MAY 11 2011

TXZ171-188-111945-
GILLESPIE-LLANO-
156 PM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GILLESPIE AND
WESTERN LLANO COUNTIES UNTIL 245 PM CDT...

AT 154 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTH OF DOSS...OR 16 MILES SOUTH OF
MASON...MOVING NORTHEAST AT 30 MPH. THIS STORM WILL STAY ALONG AND
NORTHWEST OF HIGHWAY 783 AND THE CITY OF DOSS.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CHERRY SPRING...
  PRAIRIE MOUNTAIN...
  CASTELL...
  VALLEY SPRING...
  FIELD CREEK...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
Special weather statement, May 11, 2:48 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
248 PM CDT WED MAY 11 2011

TXZ202-217-218-112045-
KINNEY-MAVERICK-ZAVALA-
248 PM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR MAVERICK...EXTREME WESTERN ZAVALA
AND SOUTHERN KINNEY COUNTIES UNTIL 345 PM CDT...

AT 242 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTH OF QUEMADO...MOVING EAST AT 40 MPH.
THIS STORM WAS SEVERE WHILE OVER IN MEXICO BUT IS NOW WEAKENING.
THE STORM HAS THE CAPABILITY OF WIND GUSTS UP TO 50 MPH.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  QUEMADO...
  SPOFFORD...
  DARLING...
  ANACACHO...
Local storm report, May 11, 3:06 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
306 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             5 NNW ENCHANTED ROCK ST 30.58N  98.88W
05/11/2011  M1.00 INCH       LLANO              TX   CO-OP OBSERVER

            PEA TO 1 HAIL AND HEAVY RAIN

&&

EVENT NUMBER EWX1100114

JPB
Local storm report, May 11, 3:13 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
313 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     HAIL             QUEMADO                 28.95N 100.63W
05/11/2011  E1.75 INCH       MAVERICK           TX   POST OFFICE

&&

EVENT NUMBER EWX1100115

JPB
Local storm report, May 11, 3:18 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
318 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             8 SE CASTELL            30.62N  98.40W
05/11/2011  E0.88 INCH       BURNET             TX   PUBLIC

            DIME TO NICKEL

&&

EVENT NUMBER EWX1100116

JPB

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 2:03 PM CDTSevere Thunderstorm WarningEWXGillespie, Llano27 min
May 11, 2:41 PM CDTSevere Thunderstorm WarningEWXLlano49 min
May 11, 2:57 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Zavala48 min
May 11, 3:57 PM CDTSevere Thunderstorm WarningEWXBurnet, Gillespie, Llano48 min
May 11, 4:32 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Llano43 min
May 11, 4:42 PM CDTSevere Thunderstorm WarningEWXBurnet48 min
May 11, 5:12 PM CDTSevere Thunderstorm WarningEWXBurnet, Travis, Williamson48 min
May 11, 5:29 PM CDTSevere Thunderstorm WarningEWXBurnet, Travis, Williamson46 min
May 11, 6:28 PM CDTSevere Thunderstorm WarningEWXLlano47 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.